How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Chip (M.D.) Your Own Question
Dr Chip (M.D.)
Dr Chip (M.D.), Doctor
Category: Medical
Satisfied Customers: 32780
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr Chip (M.D.) is online now
A new question is answered every 9 seconds

I took miralax 3 days ago and have been frequently going to

Customer Question

I took miralax 3 days ago and have been frequently going to the bathroom, urinating. Especially at night
JA: What are all the symptoms you're experiencing (e.g. loss of appetite, fever, rash)?
Customer: I have Crohn's disease and last year I had a bad case of constipation. The doctor told me to take miralax every day. Well I was taking the generic version for about 6 months then stopped for about a month and half. 3 days ago I took the real miralax and have been urinating very frequently
JA: Anything else in your medical history you think the doctor should know?
Customer: My gallbladder is removed
Submitted: 2 months ago.
Category: Medical
Expert:  Dr Chip (M.D.) replied 2 months ago.

Hello I'm Dr Chip

Any burning on urination?

And are you male or female please?

Customer: replied 2 months ago.
No burning. Female
Customer: replied 2 months ago.
No chance of being pregnant. Not sexually active
Expert:  Dr Chip (M.D.) replied 2 months ago.

And have you ever had this happen before?

Can I assume you aren't diabetic?

Customer: replied 2 months ago.
Never has happened before. Not diabetic
Expert:  Dr Chip (M.D.) replied 2 months ago.

OK

This isn't from the Miralax

But it may be a urinary tract infection even if there's no burning on urination

Those can often clear on their own after a few days and for now I'd suggest some oral probiotics for it

But if this goes on for two or more days from now you need to see your doctor for a urinalysis and a course of antibiotics

Please let me know if you need any more information

Customer: replied 2 months ago.
Ok thank you
Expert:  Dr Chip (M.D.) replied 2 months ago.

My pleasure

Please click on the 5 star excellent rating icon so I can get credit for my time with you